# SDR TRAX200701773

- Difficulty date: November 23, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 7,029 hours, 4,565 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF RECEIVED NWS INOP CAUTION MSG.  FOLLOWED QRH.  AFTER LANDING RESET SYS USING CIRCUIT BREAKERS.  MSG EXTINGUISHED.  EMERGENCY EQUIPMENT ON STANDBY.
